# SDR ZZDA2007301

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Bs 219-299 L16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT OF L1 DOOR STA 219 - 229 L16L.  CUT OUT DAMAGED AREA IAW B717 SRM 53-00-01, INSPECTED CUTOUT WITH HFEC IAW NDTSPM PART 6 10-01-001.  NO CRACKS NOTED, INSTALLED NEW SKIN SECTION IAW B717 SRM 53-00-01.
